Alert archive / Ohio / Beach Hazards Statements in 2019
Beach Hazards Statement 18, NWS Cleveland, OH
NWS Cleveland, OH issued this beach hazards statement at Sep 12, 2019, 4:02 AM EDT for 7 counties in Ohio; Erie County, Pennsylvania. It took effect at Sep 12, 2019, 9:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2019, 4:02 AM EDT (08:02 UTC)
- In effect from
- Sep 12, 2019, 9:00 AM EDT
- Expired
- Sep 13, 2019, 4:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Ottawa County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 27 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
899 WHUS41 KCLE 120802 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 402 AM EDT Thu Sep 12 2019 OHZ089-PAZ001-121615- /O.NEW.KCLE.BH.S.0018.190912T1300Z-190913T0800Z/ Ashtabula Lakeshore-Northern Erie- 402 AM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING THROUGH LATE TONIGHT... The National Weather Service in Cleveland has issued a Beach Hazards Statement, which is in effect from 9 AM EDT this morning through late tonight. * LOCATIONS...In Pennsylvania, Northern Erie. In Ohio, Ashtabula Lakeshore. * TIMING...From 9 AM EDT this morning through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ009>012-121615- /O.NEW.KCLE.BH.S.0018.190912T1600Z-190913T0800Z/ Erie-Lorain-Cuyahoga-Lake- 402 AM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... The National Weather Service in Cleveland has issued a Beach Hazards Statement, which is in effect from noon EDT today through late tonight. * LOCATIONS...Erie, Lorain, Cuyahoga and Lake. * TIMING...From noon EDT today through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ003-007-121615- /O.NEW.KCLE.BH.S.0018.190912T2000Z-190913T0800Z/ Lucas-Ottawa- 402 AM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... The National Weather Service in Cleveland has issued a Beach Hazards Statement, which is in effect from 4 PM EDT this afternoon through late tonight. * LOCATIONS...Lucas and Ottawa. * TIMING...From 4 PM EDT this afternoon through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$
4 follow-up statements
534 WHUS41 KCLE 121350 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 950 AM EDT Thu Sep 12 2019 OHZ089-PAZ001-122200- /O.CON.KCLE.BH.S.0018.000000T0000Z-190913T0800Z/ Ashtabula Lakeshore-Northern Erie- 950 AM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATIONS...In Pennsylvania, Northern Erie. In Ohio, Ashtabula Lakeshore. * TIMING...Through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ009>012-122200- /O.CON.KCLE.BH.S.0018.190912T1600Z-190913T0800Z/ Erie-Lorain-Cuyahoga-Lake- 950 AM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATIONS...Lake, Cuyahoga, Erie and Lorain. * TIMING...Through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ003-007-122200- /O.CON.KCLE.BH.S.0018.190912T2000Z-190913T0800Z/ Lucas-Ottawa- 950 AM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... * LOCATIONS...Lucas and Ottawa. * TIMING...From 4 PM EDT this afternoon through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$
160 WHUS41 KCLE 121951 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 351 PM EDT Thu Sep 12 2019 OHZ089-PAZ001-130400- /O.CON.KCLE.BH.S.0018.000000T0000Z-190913T0800Z/ Ashtabula Lakeshore-Northern Erie- 351 PM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATIONS...In Pennsylvania, Northern Erie. In Ohio, Ashtabula Lakeshore. * TIMING...Through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ009>012-130400- /O.CON.KCLE.BH.S.0018.000000T0000Z-190913T0800Z/ Erie-Lorain-Cuyahoga-Lake- 351 PM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATIONS...Lake, Cuyahoga, Erie and Lorain. * TIMING...Through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ003-007-130400- /O.CON.KCLE.BH.S.0018.190912T2000Z-190913T0800Z/ Lucas-Ottawa- 351 PM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATIONS...Lucas and Ottawa. * TIMING...Through late tonight. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$
480 WHUS41 KCLE 130121 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 921 PM EDT Thu Sep 12 2019 OHZ089-PAZ001-130800- /O.CON.KCLE.BH.S.0018.000000T0000Z-190913T0800Z/ Ashtabula Lakeshore-Northern Erie- 921 PM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * LOCATIONS...In Pennsylvania, Northern Erie. In Ohio, Ashtabula Lakeshore. * TIMING...Until 4 AM EDT Friday. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ009>012-130800- /O.CON.KCLE.BH.S.0018.000000T0000Z-190913T0800Z/ Erie-Lorain-Cuyahoga-Lake- 921 PM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * LOCATIONS...Lake, Cuyahoga, Erie and Lorain. * TIMING...Until 4 AM EDT Friday. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$ OHZ003-007-130800- /O.CON.KCLE.BH.S.0018.000000T0000Z-190913T0800Z/ Lucas-Ottawa- 921 PM EDT Thu Sep 12 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * LOCATIONS...Lucas and Ottawa. * TIMING...Until 4 AM EDT Friday. * BEACH HAZARDS...High swimming risk from waves and dangerous currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when swimming risks exist from a combination of wind and large waves including rip currents and longshore currents. These swimming risks can create life- threatening conditions even for good swimmers. Follow the instruction of local authorities or stay out of the water. && $$
689 WHUS41 KCLE 130810 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 410 AM EDT Fri Sep 13 2019 OHZ003-007-009>012-089-PAZ001-130915- /O.EXP.KCLE.BH.S.0018.000000T0000Z-190913T0800Z/ Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- 410 AM EDT Fri Sep 13 2019 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Winds and waves have decreased lessening the threat of rip currents at area beaches. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this beach hazards statement went out at Sep 12, 2:26 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 12, 2:26 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 226 AM EDT Thu Sep 12 2019 .SYNOPSIS... A cold front located from central lower Michigan and southwest Ontario will settle south tonight into Lake Erie and sag further south into central Ohio on Thursday. The front will drift north Thursday night. A cold front will follow from the west Friday afternoon and evening. && .NEAR TERM /THROUGH TODAY/... A cold front continues to sag south toward the area. A low pressure system on the front over Central Lower Michigan will move southeast tonight. This feature along with an upper level positive vorticity maximum will help to sustain thunderstorms as they move southeast across the area. Bulk of the activity should push across the lake into northeast Ohio and northwest Pennsylvania while a trailing line will slide south into the northern tier counties overnight. Made some major reorientation of the weather and POP grids to account for better timing and areal coverage of activity moving southeast into the area. Previous Discussion... Scattered showers and thunderstorms continue to develop and have slowly increased in intensity this afternoon but have remain below severe limits for the most part. Wind shear is highest further north near Lake Erie with effective shear of 30-35 knots. LCL heights are above 1000 m which will decrease the threat of tornadoes. PW values are near 1.7" which has kept DCAPE generally below 700 J/KG. MLCAPE has been around 1500 to near 2000 J/kg. There is just enough wind shear over the northern counties of Ohio to sustain some organization of the storms so the threat of damaging wind and isolated 1" size hail will continue for the next several hours. There will be diurnal stabilization of the boundary this evening so convection should decrease but there is still a question of whether or not more convection further north from Michigan will spread southeast across the area after midnight. The cold front to the north will move into Lake Erie late tonight and sag into the southern Lake Erie lake shore Thursday morning and into central Ohio during the afternoon. POPs will diminish during the morning and then increase in the afternoon over the southwest part of the CWA. The front will lift north Thursday night as a diffuse warm front especially over the western part of the CWA. With the frontal boundary in the area, temperatures will vary widely from the north to the southern counties on Thursday. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... Low pressure will pass north of Lake Superior on Friday, lifting a warm front back north across the area. We will only be in the warm sector for a relatively short window as the associated cold front sweeps in from the west late Friday afternoon into Friday night. Tried to refine pops on Friday, with the highest values in NW Ohio during the afternoon, expanding east across the area during the evening and overnight hours. Given the front reaching northwest Ohio at peak heating, will need to monitor for a few stronger storms Friday afternoon, mainly west of I-71. Also raised highs a few degrees Friday, especially along the northeast lakeshore where temperatures may over achieve with southerly downsloping flow. High pressure and drier conditions return on Saturday. Temperatures will drop back to near or just slightly above normal. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Models show an amplifying upper level ridge building back over the area for the first half of next week with above normal temperatures appear likely through the long term. The GFS tries to bring a wave of low pressure across the central Great Lakes with a cold front pushing south into the area Monday night followed by cooler temperatures by Tuesday and Wednesday. Given the strength of the upper ridge overhead, will lean towards the other long range models with heat continuing into the middle of the week. && .AVIATION /06Z Thursday THROUGH Monday/... A cold front will sink south across the area today. Radar/obs currently show the front just north of the terminals early this morning, with scattered TSRA moving east along the front. This may impact the northern terminals during the first 6 hours of the period. Ceilings will lower to MVFR, possibly IFR at KERI and KTOL, as the front moves south through the terminals this morning. Enough mixing should of the front through the day should preclude MVFR or lower ceilings at the southern terminals. Winds will shift to northeast as the front moves south through the terminals. .OUTLOOK...Non-VFR conditions possible in showers/thunderstorms late Friday through Saturday morning and again in showers Monday. && .MARINE... A frontal boundary located just north of Lake Erie will push south across the lake on Thursday with northeast winds increasing to 15 to 25 knots from east to west during the afternoon and evening. Small Craft Advisories accomapnied by a high swimming risk will likely be needed for most of the lake east of the Islands Thursday afternoon and evening. Water levels will also rise on western basin of Lake Erie with the east to northeast flow Thursday night but at this time are expected to peak at or below flooding levels. This boundary will lift back north as a warm front on Friday with a cold front sweeping east across Lake Erie on Friday night. High pressure will expand from west to east behind the front on Saturday and linger into the early part of next week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...LaPlante NEAR TERM...LaPlante/Lombardy SHORT TERM...KEC LONG TERM...KEC AVIATION...Greenawalt MARINE...KEC
Hazardous weather outlook, Sep 11, 10:20 AM EDT, 17 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1020 AM EDT Wed Sep 11 2019 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-121430- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 1020 AM EDT Wed Sep 11 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms are expected to develop toward the middle of the afternoon and persist into the evening. Storms may produce strong to perhaps damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon.
In the hours before
Local storm report, Sep 11, 10:43 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1043 PM EDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 3 SSE NORTH EAST 42.18N 79.82W
09/11/2019 ERIE PA PUBLIC
5TH WHEEL CAMPER OVERTURNED, CARS IN
DITCHES, AND TREE DAMAGE AT COLE ROAD AND
89. ALSO MINOR STRUCTURAL DAMAGE TO BARN.
&&
PSSpecial weather statement, Sep 11, 11:56 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1156 PM EDT Wed Sep 11 2019
OHZ003-007>010-019-120430-
Huron-Erie-Ottawa-Sandusky-Lorain-Lucas-
1156 PM EDT Wed Sep 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...NORTHEASTERN
HURON...ERIE...CENTRAL SANDUSKY...NORTHWESTERN LORAIN AND
NORTHEASTERN LUCAS COUNTIES...
At 1155 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 21 miles north of Lorain to near Sandusky
to near Oak Harbor. Movement was east at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Lorain, Elyria, Sandusky, Norwalk, Fremont, Western Vermilion,
Vermilion, Port Clinton, Kelleys Island, Put-In-Bay, North
Ridgeville, Avon Lake, Amherst, Grafton, Clyde, Oak Harbor,
Gibsonburg, Genoa, Woodville and Elmore.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4169 8331 4151 8296 4154 8286 4172 8281
4159 8284 4153 8282 4155 8272 4163 8267
4162 8267 4150 8271 4150 8274 4145 8304
4142 8294 4149 8269 4145 8269 4138 8248
4151 8198 4117 8210 4139 8342
TIME...MOT...LOC 0355Z 283DEG 32KT 4174 8231 4141 8263 4148 8317
KJSpecial weather statement, Sep 12, 12:00 AM EDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1200 AM EDT Thu Sep 12 2019
OHZ010>013-021-022-120445-
Summit-Geauga-Portage-Lake-Lorain-Cuyahoga-
1200 AM EDT Thu Sep 12 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN PORTAGE...
GEAUGA...CUYAHOGA...LAKE...NORTHEASTERN SUMMIT AND NORTHEASTERN
LORAIN COUNTIES...
At 1200 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles northwest of Lakeline to 8 miles
northwest of Lakewood. Movement was east at 35 mph.
Locations impacted include...
Cleveland, Lorain, Elyria, Painesville, Willowick, Chardon, Fairport
Harbor, Parma, Lakewood, Euclid, Mentor, Cleveland Heights,
Strongsville, Westlake, North Royalton, North Ridgeville, Solon, Avon
Lake, Willoughby and Hudson.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4162 8100 4122 8121 4144 8224 4151 8204
4148 8189 4150 8171 4176 8129 4176 8124
4185 8101
TIME...MOT...LOC 0400Z 278DEG 31KT 4181 8158 4159 8188
KJSpecial weather statement, Sep 12, 12:42 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1242 AM EDT Thu Sep 12 2019
OHZ011>014-023-089-PAZ001>003-120530-
Geauga-Lake-Trumbull-Ashtabula Lakeshore-Cuyahoga-Ashtabula
Inland-Northern Erie-Southern Erie-Crawford-
1242 AM EDT Thu Sep 12 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
TRUMBULL...GEAUGA...NORTHEASTERN CUYAHOGA...LAKE...ASHTABULA...
SOUTHWESTERN ERIE AND NORTHWESTERN CRAWFORD COUNTIES...
At 1241 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near North Kingsville to near Perry to
near Willoughby to near Highland Hills. Movement was east at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations that may be impacted include...Cleveland, Painesville,
Ashtabula, Willowick, Conneaut, Chardon, Fairport Harbor, Geneva-On-
The-Lake, Euclid, Mentor, Cleveland Heights, Solon, Willoughby,
Eastlake, Warrensville Heights, Edinboro, Geneva, South Russell,
Madison and Girard.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4188 7998 4160 8064 4135 8100 4135 8137
4141 8158 4156 8160 4172 8137 4211 8014
TIME...MOT...LOC 0441Z 270DEG 26KT 4185 8063 4175 8110 4162 8132 4148
8143The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 10:47 PM EDT | Special Marine Warning | CLE | 88 min | |
| Sep 11, 11:41 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Sep 11, 11:56 PM EDT | Special Weather Statement | CLE | Erie, Lorain, Sandusky | 34 min |
| Sep 12, 12:00 AM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lorain | 45 min |
| Sep 12, 12:42 AM EDT | Special Weather Statement | CLE | Ashtabula, Geauga | 48 min |
| Sep 12, 3:58 AM EDT | Small Craft Advisory | CLE | 24 hr | |
| Sep 11, 8:01 PM EDT | Special Weather Statement | CLE | Crawford | 29 min |
| Sep 11, 8:47 PM EDT | Special Weather Statement | CLE | Erie | 28 min |
| Sep 11, 9:13 PM EDT | Areal Flood Advisory | CLE | Erie | 6 hr |
Nearby
Beach Hazards Statements in Ohio, 2019Beach Hazards Statements in Pennsylvania, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.